# SDR C2XA02BT006

- Difficulty date: March 11, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 9,137 hours, 6,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 213
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3536, CREW REPORTED NOSE LANDING GEAR DID NOT RETRACT ON TAKEOFF, CONFIRMED BY EICAS AND WIND NOISE.  RECYCLED GEAR ONCE, NOSE GEAR SUCCESSFULLY RETRACTED ON SECOND ATTEMPT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK BOX IAW EMB145 MM 32-33-07.  OPS CHECKED, SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
